# SDR CALA2025071106451

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,152 hours, 21,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARM INDICATOR LIGHT INOP COMFIRM DOOR ARMING GOOD, JUST ARMING LIGHT INDICATOR LIGHT INOP SWAPPED WITH GOOD LIGHT ASSY NO HELP. REQUEST MEL 2566U FOR DOOR 4L SLIDE LIGHT INDICATION. SLIDE INDICATOR LIGHT AT 4L INOP. COMPLIED WITH MEL. SEE L/P 5507453. LIGHT OPS CHECK GOOD AFTER RESECURING GIRT BAR.
